Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Helen_T

Bad Sore Throat + tane

Recommended Posts

Hi All.

I'm about a week into my accutane (40mg) and aside from some absolutely ghastly headaches, I have developed a REALLY sore throat.

Has anyone else experienced this? Or is it a coincidence?

Thanks

H

Share this post


Link to post
Share on other sites
Hi All.

I'm about a week into my accutane (40mg) and aside from some absolutely ghastly headaches, I have developed a REALLY sore throat.

Has anyone else experienced this? Or is it a coincidence?

Thanks

H

Share this post


Link to post
Share on other sites
Hi All.

I'm about a week into my accutane (40mg) and aside from some absolutely ghastly headaches, I have developed a REALLY sore throat.

Has anyone else experienced this? Or is it a coincidence?

Thanks

H

Share this post


Link to post
Share on other sites

It's not related at all. A sore throat is from infection or just coldness going down your throat.

Accutane has nothing to do with that.

Share this post


Link to post
Share on other sites

Well it could possibly be related. The first week I was on accutane I caught a nasty cold that started out as a sore throat. It could have been a coincidence, except that I RARELY get sick - as in the last time was a few years ago. I'm pretty sure that accutane lowers your immune defenses, so it can make it easier for you to catch a cold. I also had headaches in the beginning, but I got over the cold and the headaches.

I think that some people's bodies freak out a little at the beginning and then adjust after a little while.

Share this post


Link to post
Share on other sites
It's not related at all. A sore throat is from infection or just coldness going down your throat.

Accutane has nothing to do with that.

Share this post


Link to post
Share on other sites
Accutane isn't HIV or AID's lol...it's just a large amount of Vitamin A in layman's terms.

Do you know what drastic changes hypervitaminosis A can cause to the body? In layman's terms you REALLY need to stop telling people faulse information, it gives them the wrong impression of the drug. I'm glad you had a great time on accutane, but you CANNOT take your experience and say that everyone will experience the same.

Share this post


Link to post
Share on other sites
Accutane isn't HIV or AID's lol...it's just a large amount of Vitamin A in layman's terms.

Do you know what drastic changes hypervitaminosis A can cause to the body? In layman's terms you REALLY need to stop telling people faulse information, it gives them the wrong impression of the drug. I'm glad you had a great time on accutane, but you CANNOT take your experience and say that everyone will experience the same.

Share this post


Link to post
Share on other sites
0.95. Had to finish early due to increase cranial pressure.

How did that realize that it was Accutane's fault? What did the doctor tell you specifically happened?

Share this post


Link to post
Share on other sites

About a week in, I had a scratchy throat. all you can really do is hydrate. It should go away soon.

Accutane related? maybe, maybe not. deal with it and keep up the tane :)

Share this post


Link to post
Share on other sites

HI there!!

I'm 35 years old and I also have been on accutane since December.Now I am experiencing some accuatane side effects like severe dry lips ,constipation and so on but the major problem that i having right now is svere sinusitis and sore throat.I have had the same condition for the past one month.I could not figure out what the cause is but i feel that accutane too can be the cause as i haven't had such sort of sinusitis ever in my life.

Plz tell me if any one of you have the same problem.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×